MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The qc recovery was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation regarding discrepant results for 1 patient sample tested with elecsys estradiol iii assay on a cobas e411 immunoassay analyzer (rack system).Initial result: >3000 pg/ml (accompanied by a data flag).1st repeat result: 2192 pg/ml (repeated automatically by the analyzer with a dilution of 1:10).2nd repeat result: >3000 pg/ml (accompanied by a data flag).3rd repeat result: 2240 pg/ml (tested with a dilution of 1:10).The 3rd repeat result was deemed correct and reported outside the laboratory.The analyzer's auto-rerun and issues with dilution prompted the reruns of the patient sample.
 
Additional Manufacturer Narrative
Section d4 was updated.The alarm trace showed a sample volume insufficient or a clot alarm.The field service engineer reviewed dilution handling with the customer per the product labeling and performed preventive maintenance.Precision studies and qc were performed, and they were within specifications.The product labeling states: "dilution samples with estradiol concentrations above the measuring range can be diluted with diluent multiassay.The recommended dilution is 1:10 (automatically by the analyzers).The concentration of the diluted sample must be > 881 pmol/l (> 240 pg/ml)." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22920578
Report Number1823260-2025-02661
Device Sequence Number21388185
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number84459401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale